# SDR DL76L950774

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSP. FOUND AREA OF DAMAGE ON LOWER SURFACE OF T/E FORE FLAP MARKED IN LINE WITH NR 8 TIRE, RT WING.  INSTALLED PERMANENT REPAIR PER SRM 57-53-01 FIG 201.
